# SDR AALA20060619

- Difficulty date: August 26, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- System (JASC): 2420 · AC Generation System
- Part: Control Panel
- Part number: 947F9463
- Condition: Inoperative
- Location: Lt Ac Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL  IN FLIGHT LOST LT AC BUSS AND LT GENERATOR. HAD ASSOCIATED AC CROSS TIE LOCKOUT. LT SIDE WAS NOT PICKED UP BY THE RT SIDE.  SERVICED LT CONSTANT SPEED DRIVE TO PROPER LEVEL AND CHANGED LT BUSS CONTROL PANEL. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
